Why am I experiencing joint pains, muscle weakness and chills?

Systemic process. These symptoms suggest a systemic process. The chills suggest infection. Aching joints can occur in a mutitude of settings and the weakness may be due to muscle invovlement or the muscle strength may be limited due to the pain. An evaluation is in order and you need ot see your physician to clarify your symptoms. You need to take your temperature and see if there is fever with chill.
Hard to say. Many disorders can cause the symptoms you are describing. The most likely cause would be an infection or an autoimmune disease. You need to be evaluated by your primary care doctor or a rheumatologist-a doctor who specializes in autoimmune disease, or an infectious disease specialist.

Related Questions

I quit drinking 3 months ago and I have lost 30 pounds. I have been having joint pain and some muscle weakness. Is this a normal reaction.

Not entirely. Alcohol packs in massive quantities of "empty" calories, which tends to suppress "normal" appetite, so its absence can result in wt loss. The joint/back pains, not so much. Sounds like you should be seen by your dr for thorough once over.

I hope to sstop antipsychotics one day will my former physical strength return when I do? Or is this joint pain and muscle weakness permenant?

Pain and weakness. You should ask your prescriber about the adverse effects of your medications. These symptoms may not be related to your medications therapy.
Great questions. But they should be directed to your prescribing physician. Your pharmacist would also be a good resource. However, I must insist that your prescribing physician confirm and agree with the stopping of your meds. You should not do this on your own because you don't like the side effects. Again, confirm with your doctor. Good luck.

What type of blood titers would be ordered for muscle weakness, fatigue, and joint pain?

Go to MD. It is best t see an md. Fibromyalgia can seem like muscle and joint pains and depression and need evaluation. Hypothyroidism can cause same symptoms. Some rheumatologic problems can also cause the same problem. It is best to get examined and your doctor can best decide which approach to take.
It depends. Lab tests are ordered after a complete history and physical exam. The test depend somewhat on the results and the history and exam.

I have read that twitching is only a concern if muscle weakness is present. Can pain in knees and other joint pain along with twitching be weakness?

No- pain HURTS. Weakness is lack of STRENGTH...pain is not a prominent feature of weakness therefore, should not be considered weakness...just because people are less likely to do things making them APPEAR WEAK.....see the difference?
You can. .. You can have joint pain if the muscles supporting that joint are weak. When the supporting muscles are weak, the joint suffers more trauma resulting in more joint pain. Hope that helps.

Is there any antipsychotic without many side effects? Fear withdrawals too. Insomnia akathisia muscle weakness joint pain all present previous antipsy

Meds = side effects. Almost all medications that are prescribed have some potential of side effects in an individual. Most physicians prescribing anti-psychotics therefore try to minimize risk ofthese compared to benefits. One strategy for doing this is to start low and go slowly up on the dose while looking out for side effects. Consult with your doctor about which medicine woks best for you and give the process time.
Antipsychotic. Withdrawal is hardly ever brought up when new agents hit the market, but one sees it with all the atypicals. Some. Lets say, are worse than others but the symptoms typically abate within a week or so. I'm going to research this a bit further over the weekend, This is a great question.

Is my UTI and high uric levels causing my joint pain/stiffness, muscle weakness/twitching, hoarse voice, tingling,?

How high is HIGH? Are you diagnosed with gouty arthritis or just HIGH uric acid levels. The UTI itself is NOT the cause of several things you mention such as the hoarseness of your voice and probably not the tingling. However, the medication you're taking could be causing the tingling and in a real stretch possibly joint pain/stiffness. High Uric Acid could be associated with your joint pain and twitching.

Pulse 206, BP 190/100, faint, dizzy, sweating, loss of appetite, joint pain, muscle weakness. 18 yrs of age?

Urgent. If your pulse is that high and have those symptoms. You ought to get medical attention right now.
If that's. Accurate you need someone to take you to the emergency room.
Call your MD/Go 2 ER. Your numbers and symptoms are alarming even given the meds and procedures you have documented. It is not clear from your question if your symptoms are acute or chronic as they can all be related to your underlying thyroid condition or meds you are taking. Since you obviously have seen a specialist you need to reach out to them immediately and discuss your symptoms & next steps or go to the ER.

My TSH Reflex is 0.9 previously 0.665 year prior. My TSH level 0.44 I'm overweight have back/joint pain, muscle weakness. Could I have thyroid disease?

Anyone "can" have thyroid disease, but only a percentage of people do, and it's diagnosed by lab tests not symptoms. Your lab values are essentially normal. Discuss other causes of your symptoms with your doctor,